F-blowups of F-regular surface singularities

Nobuo Hara

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We prove that F-blowups of any F-regular surface singularity coincide with the minimal resolution.

Original languageEnglish
Pages (from-to)2215-2226
Number of pages12
JournalProceedings of the American Mathematical Society
Volume140
Issue number7
DOIs
Publication statusPublished - 2012

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'F-blowups of F-regular surface singularities'. Together they form a unique fingerprint.

Cite this